Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

What is the cause of getting bouncing and moving feeling while sitting and standing?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1979
Answered : 2457 Questions
I feel like my body won't rest it feels like I am moving or bouncing wh en I am sitting, or standing.
Posted Sun, 8 Dec 2013 in General Health
Answered by Dr. M Y Shareef 4 hours later
Brief Answer: Need some investigations, personal review by docto Detailed Answer: Hi XXXXX ! Good morning. I am Dr Shareef answering your query. With your history and current medications, if I were your physician, I would have advised you for a routine blood pressure check,blood sugar test, serum lipid profile, kidney function test, and a carotid Doppler along with a base line ECG and echo. Also I would go for a routine ENT and Ophthalmology chek up by the concerned specialists in your area. In case of normal results of the above, I would advise you for a CT/MRI scan of brain and cervical region to rule out any organic problem in these areas. In case of normal results of these, I would give you a simple drug like prochorperazine 5mg tablets for a symptomatic relief under close observation. In case the symptoms increase, I would not hesitate to refer you for a Neurological consultation to exclude any chances of Migraine, or any other organic neurological problem which might be causing these. In the mean time, you should avoid climbing stairs, driving, and any such activities, which may have risk of injuring yourself by fall. I hope this information would help you in discussing with your family physician/treating doctor in further management of your problem. Please do not hesitate to ask in case of any further doubts. Thanks for choosing health care magic for clearing doubts on your health problems. Wishing you an early recovery. Dr Shareef.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor